Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 6, 2021, 2:15 PM MDT for Bent County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 2:15 PM MDT (20:15 UTC)
- Expired
- Jul 6, 2021, 2:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
County Bent County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
922 WWUS85 KPUB 062015 SPSPUB Special Weather Statement National Weather Service Pueblo CO 215 PM MDT Tue Jul 6 2021 COZ095-097-062045- Las Animas Vicinity/Bent County CO-Western Kiowa County CO- 215 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES UNTIL 245 PM MDT... At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near Blue Lake, or 29 miles northeast of North La Junta, moving south at 5 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Animas, Blue Lake, John Martin Reservoir and Fort Lyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3834 10326 3836 10305 3815 10290 3806 10323 TIME...MOT...LOC 2015Z 340DEG 5KT 3826 10314 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 12:00 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 6, 12:00 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1200 PM MDT Tue Jul 6 2021 .SHORT TERM...(Today and tonight) Issued at 352 AM MDT Tue Jul 6 2021 Today and Tonight... ...Flash Flood Watch in effect this afternoon and evening for the mountains and surrounding mountain valleys across portions of southeast Colorado and central Colorado... ...Scattered to numerous thunderstorms today -- some of which may become strong to perhaps marginally severe over the plains... ---Key Messages--- 1. Heavy-Rainfall/Flash-Flooding Potential... Thunderstorms are expected to increase in coverage and intensity during the mid-day hours today, becoming scattered to numerous this afternoon and continuing into this evening. Atmospheric conditions will be favorable for the potential of torrential rainfall. The greatest risk for flash flooding is expected over the eastern mountains and surrounding mountain valleys. A Flash Flood Watch has been issued for these areas. Storms elsewhere across the region could produce heavy rainfall, and localized flash flooding cannot be ruled out in poor-drainage and other flood-prone areas across the plains -- though the overall flash-flooding risk will be lower elsewhere. 2. Strong/Severe-Thunderstorm Potential... The aforementioned thunderstorms this afternoon and early evening will have the potential to become strong, mainly along and south of a line from Eads to La Junta from Noon to 7PM. A few of the storms could have the potential to briefly become marginally severe -- capable of producing hail to the size of quarters and wind gusts to 60 mph. Also, while unlikely, a brief landspout tornado cannot be ruled out over the far eastern plains this afternoon. ---Technical Discussion--- 1. Regarding Heavy-Rainfall/Flash-Flooding Potential... The overall pattern is expected to become even more favorable for the potential of flash flooding over the eastern mountains and surrounding mountain valleys for today, compared to previous days. And this risk not only includes the burn-scar areas, but also encompasses a broad portion of the eastern mountains, the surrounding mountain valleys, and including the Chalk Creek and Cottonwood Creek areas. A Flash Flood Watch has been issued for these areas -- in effect from Noon to 11PM MDT. Along the northeastern periphery of a building midlevel anticyclone, centered over the southwest states and central Great Basin, a shortwave impulse and accompanying speed maximum are forecast to advance southeastward across eastern Colorado through the day. Precipitable water values already range from around 0.75 inch to 1 inch over the eastern mountains vicinity, to upwards of 1.25 inches across the far eastern plains, and additional moisture transport is anticipated in advance of the impulse. The combination of diurnally- enhanced orographic circulations phasing with impulse-related ascent, and the plentiful moisture, will foster convective development -- with substantially efficient rainfall production -- becoming scattered to numerous in coverage over the eastern mountains this afternoon. Storms should generally drift slowly southward to southeastward into this evening, with appreciable convective coverage anticipated over surrounding mountain-valley locations. Despite the modest storm motions, the disorganized nature of the midlevel impulse will prolong the duration of enhanced large- scale ascent to foster the potential for repeated rounds of heavy rain to affect the same locations. Localized rainfall accumulations upwards of 1-3 inches, and perhaps locally higher, may occur. And with saturated ground conditions in some areas, the potential will exist for flash flooding this afternoon and evening across the Watch area, and isolated considerable flash flooding will be possible. East of the watch area, a weakly baroclinic surface trough -- accompanying the migratory impulse -- is forecast to slowly move southward over the eastern Colorado plains today. By early afternoon, this boundary is forecast to extend from the vicinity of eastern Kiowa County toward the Lamar area and farther south- southwestward toward the Baca-Las Animas County line. This boundary should be the focus for an eastward-extending area of scattered convective development this afternoon into the evening. With comparatively richer tropospheric moisture concentrated over the plains, this activity could also produce torrential rainfall. Moreover, slow storm motions generally directed to the south to southeast may support appreciable localized rainfall accumulations and a conditional, isolated flash-flood risk. This would especially be the case for areas along the Interstate-25 corridor including the Pueblo area, where eventually amalgamated cold pools from terrain- enhanced convection could intercept adequate post-frontal moisture by evening. Such flash-flooding risk would be conditional upon the heaviest rainfall becoming established over poor-drainage and other flood-prone areas. However, given that boundary-relative storm motion is expected to exhibit some orthogonal component to the surface trough, confidence is low regarding repeated rounds of convection affecting the same locations where ground conditions also favor greater run-off -- limiting the overall flash-flood risk for locations to the east of the Flash Flood Watch area. Additionally, uncertainty regarding the areal expanse of post-frontal drying extends to the limited flash-flood confidence level over the plains. For locations west of the Flash Flood Watch area, including the San Luis Valley and the San Juan Mountains vicinity, locally heavy rainfall may accompany convective activity moving generally southward this afternoon and evening. However, the combination of comparatively drier tropospheric profiles, along with overall less antecedent precipitation, correspond to a much lower flash-flooding potential. 2. Regarding Strong/Severe-Thunderstorm Potential... As mentioned with regards to the heavy-rain potential, the weakly baroclinic surface trough will be a focus of afternoon convective development today. Post-frontal boundary-layer drying is forecast to be quite gradual with northward displacement from the boundary, with surface dewpoints expected to range from around 60 to the middle 60s at peak heating to the southeast of the boundary and also a couple dozen miles north of the boundary. While diurnally steepening low- level lapse rates amid the enhanced boundary-layer moisture will favor weak to moderate buoyancy, modest midlevel lapse rates on the order of 6.5 C/km should tend to relatively limit upward parcel acceleration. Moreover, with the only glancing influence of the previously mentioned midlevel speed maximum, effective bulk shear is expected to be somewhat limited -- generally around 20-25 kt, highest immediately to the north of the surface trough where deep shear will be enhanced by backed flow (northeasterly) at the surface. Given some tendency for incipient updrafts to slowly advance off the initiating boundary as previously addressed, generally small multicell clusters are expected to form in proximity to the boundary and generally spread southward to southeastward. There will also be the potential for additional convective development to build into the recycled moisture north of the surface trough. This expected convective mode, combined with the aforementioned thermodynamic and kinematic parameter space, may support locally strong wind gusts to 50-60 mph where cold pools locally congeal amid the steepest low- level lapse rates, and also small hail with the stronger updrafts. An isolated instance or two of quarter-size hail may accompany the most intense updrafts prior to localized upscale-convective growth. In addition, ample pre-existing surface vorticity will accompany the surface trough around peak heating, and an isolated weak, landspout tornado or two could occur as this vorticity is stretched by incipient convective updrafts, amid the diurnally steepened low- level lapse rates. Such risk would be greatest within 20 miles either side of a line from the Baca-Las Animas County line to Lamar to Chivington. However, any landspout risk would be highly conditional upon updrafts remaining separate from each other while co-located with the surface boundary for a substantive duration, prior to associated downdrafts producing undercutting cold pools mitigating prospects for surface-vorticity amplification. While a few stronger storms may also affect other areas farther to the north/west across the plains, and across the mountains and mountain valleys including the San Luis Valley, weaker buoyancy is expected to limit overall convective intensity in these areas. Nevertheless, a few storms could still produce small hail and locally gusty winds in these areas. Enhanced DCAPE amid steep low- level lapse rates across the San Luis Valley could facilitate a somewhat greater gusty-wind potential, though limited convective organization amid weak deep shear should limit overall convective intensity. .LONG TERM...(Wednesday through Monday) Issued at 352 AM MDT Tue Jul 6 2021 Wednesday we will see much drier weather over the region along with temps running a few degrees below normal. The best chance of showers on this day will be along the CO/NM border. For Thursday and Friday, temperatures will be the main weather story. 100 degree readings will likely return to the lower Arkansas River Valley region over the plains with 90s over the Divides. Valley areas will likely see temps in the upper 80s to around 90F. Precip on Thursday will be meager at best. For Friday, precip chances will be on the increase as a front is expected to move down across the plains late in the day. If the front should come down earlier than currently forecasted, then max temps on Friday may be a bit cooler than currently predicted. It should be noted that the max temps guidance from the EC for THU and FRI is warmer than the current forecast in the NDFD. The weekend is expected to be cooler as the mid level ridge aloft is forecast to push back to the west and modest NW flow affects the forecast area as a short wave drops south over the central CONUS. This will cool temps down a few degrees below normal across the region. As for precip chances, models bring in much more stable and drier air into the area, so expect only isolated pop chances across most of the area with a slightly better chance of showers over the southern mountain areas. Seasonable temperatures will return to the area next week with precip chances increasing in the mtns. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1153 AM MDT Tue Jul 6 2021 VFR conditions will be predominant throughout the forecast period for all TAF sites, CIGs will remain fairly high based although they could come down a bit in SHRA or TSRA in the vicinity of all terminals later in the afternoon and evening. Precipitation could also reduce VIS temporarily into possibly MVFR or even IFR criteria in possibly +TSRA. Keep in mind that outflows can also cause wind shifts to occur in the vicinity of anyone of these terminals. Also be advised that some of the higher wind gusts in the lower levels throughout the evening could also result in some light to moderate CAT near the surface. Winds at KALS will be primarily out of the NE then weaken and back to the ESE later in the day, and eventually becoming light and variable overnight. At KCOS and KPUB, winds will be out of the NNW to NNE and gusty, with gusts as high as 25 kts, these winds will decrease later and eventually become light and variable overnight. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM MDT this evening for COZ060>063- 072>080-083-087-088. && SHORT TERM...COHEN LONG TERM...HODANISH AVIATION...STEWARD
Hazardous weather outlook, Jul 6, 11:18 AM MDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Tue Jul 6 2021 COZ058>089-093>099-071730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Tue Jul 6 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to increase in coverage and intensity through early afternoon, becoming scattered to numerous later this afternoon and continuing into this evening. This activity will be capable of producing torrential rainfall. There will be a risk for flash flooding over the eastern mountains and surrounding mountain valleys, and a Flash Flood Watch has been issued for these areas. Storms elsewhere across the region could also produce heavy rainfall, and localized flash flooding cannot be ruled out in poor drainage and other flood prone areas across the plains. In addition, thunderstorms this afternoon and early evening will have the potential to become strong, mainly along and south of a line from Eads to Fountain through 7PM. A few of the most intense storms could have the potential to briefly become severe, capable of producing hail to the size of quarters and wind gusts to 60 mph. Also, while unlikely, a brief weak tornado cannot be ruled out over the far eastern plains this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday For Wednesday, isolated thunderstorms will be possible along the Colorado and New Mexico border. Gusty winds and small hail are the main concerns. For Thursday, high based isolated thunderstorms will be possible mainly over the mountains. Gusty winds will be the main concern. For Friday, a cool front will move into the region late in the day and this should initiate thunderstorms across the southern mountains and plains during the late afternoon and evening. A few of these storms may be strong. For next Saturday and Sunday, thunderstorm will occur mainly over the mountains, especially the southern mountains. By early next week thunderstorm coverage will increase over the mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the central and southern mountains, and the plains this afternoon and evening. RODRIGUEZ
In the hours before
Special weather statement, Jul 6, 1:21 PM MDT, 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 121 PM MDT Tue Jul 6 2021 COZ094-099-061945- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 121 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT... At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Pritchett, or 25 miles west of Springfield, moving southwest at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Baca and east central Las Animas Counties. LAT...LON 3741 10300 3724 10290 3709 10327 3735 10339 TIME...MOT...LOC 1921Z 066DEG 12KT 3731 10306 kam
Special weather statement, Jul 6, 1:34 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Pueblo CO 134 PM MDT Tue Jul 6 2021 COZ081-082-062000- Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 134 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER AND WESTERN EL PASO COUNTIES UNTIL 200 PM MDT... At 134 PM MDT, Doppler radar was tracking a strong thunderstorm near Cripple Creek, or 19 miles west of Colorado Springs, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cripple Creek and Victor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3887 10523 3886 10507 3868 10505 3871 10531 TIME...MOT...LOC 1934Z 005DEG 9KT 3880 10518 kam
Special weather statement, Jul 6, 1:44 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 144 PM MDT Tue Jul 6 2021 COZ095-097-062015- Las Animas Vicinity/Bent County CO-Western Kiowa County CO- 144 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES UNTIL 215 PM MDT... At 144 PM MDT, Doppler radar was tracking a strong thunderstorm near Blue Lake, or 29 miles northeast of North La Junta, moving southwest at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Blue Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3837 10313 3827 10299 3810 10314 3827 10338 TIME...MOT...LOC 1944Z 042DEG 5KT 3828 10314 kam
Special weather statement, Jul 6, 1:54 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 154 PM MDT Tue Jul 6 2021 COZ094-062045- Eastern Las Animas County CO- 154 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 245 PM MDT... At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles southeast of Thatcher, or 38 miles east of Trinidad, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3742 10398 3747 10372 3705 10350 3703 10394 TIME...MOT...LOC 1953Z 348DEG 13KT 3735 10385 kam
Special weather statement, Jul 6, 1:57 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 157 PM MDT Tue Jul 6 2021 COZ094-097-099-062045- Springfield Vicinity/Baca County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 157 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES UNTIL 245 PM MDT... At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles northwest of Pritchett, or 26 miles northwest of Springfield, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pritchett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3765 10315 3769 10295 3734 10278 3733 10328 TIME...MOT...LOC 1957Z 347DEG 11KT 3760 10303 kam
Special weather statement, Jul 6, 2:15 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 215 PM MDT Tue Jul 6 2021 COZ095-097-062045- Las Animas Vicinity/Bent County CO-Western Kiowa County CO- 215 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES UNTIL 245 PM MDT... At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near Blue Lake, or 29 miles northeast of North La Junta, moving south at 5 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Animas, Blue Lake, John Martin Reservoir and Fort Lyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3834 10326 3836 10305 3815 10290 3806 10323 TIME...MOT...LOC 2015Z 340DEG 5KT 3826 10314 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:46 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 5 more | 22 hr |
| Jul 6, 12:23 PM MDT | Special Weather Statement | PUB | Otero | 52 min |
| Jul 6, 12:39 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jul 6, 12:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 6, 1:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Jul 6, 1:20 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| Jul 6, 1:21 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jul 6, 1:34 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 6, 1:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 32 min |
| Jul 6, 1:44 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 6, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 26 min |
| Jul 6, 1:50 PM MDT | Flash Flood Warning | PUB | Fremont, Saguache | 112 min |
| Jul 6, 1:54 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 6, 1:57 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jul 6, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 36 min |
| Jul 6, 2:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 34 min |
| Jul 6, 2:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 6, 2:28 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Jul 6, 2:29 PM MDT | Areal Flood Advisory | PUB | Teller | 3 hr |
| Jul 6, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 6, 2:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 33 min |
| Jul 6, 2:48 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jul 6, 2:49 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jul 6, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jul 6, 3:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 6, 3:08 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jul 6, 3:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 6, 3:16 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Jul 6, 3:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 6, 3:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 6, 3:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jul 6, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Saguache | 25 min |
| Jul 6, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| Jul 6, 4:05 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 6, 4:09 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jul 6, 4:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 6, 4:20 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 6, 4:28 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jul 6, 4:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jul 6, 4:47 PM MDT | Flash Flood Warning | PUB | Huerfano | 118 min |
| Jul 6, 4:51 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 6, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Las Animas | 12 min |
| Jul 6, 4:54 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Jul 6, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 17 min |
| Jul 6, 5:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 6, 5:37 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| Jul 6, 5:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 6, 5:58 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 7 hr |
| Jul 6, 5:58 PM MDT | Special Weather Statement | PUB | Prowers | 32 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.